# SDR P2EA99258

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Bs 1078-1083
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 22R WORN TO LIMITS BETWEEN BS 1078 AND 1083.  REPLACED SECTION ON STRINGER FROM BS 1071.750 TO 1083.250 IAW SRM 53-10-3.  (M)
